MathSciNet Relay Station
MathSciNet bibliographic data
MR2570544 34D23 (34C05 92D25)
Chen, Liujuan; Chen, Fengde; Chen, Lijuan Qualitative analysis of a predator-prey model with Holling type II functional response incorporating a constant prey refuge. Nonlinear Anal. Real World Appl. 11 (2010), no. 1, 246–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement